Simple jQuery Dropdowns
Please use this identifier to cite or link to this item:
Title: Periodicity and knots in delay models of population growth
Authors: Dang Vu Giang
Yongwimon Lenbury
Hanoi Institute of Mathematics
Mahidol University
Keywords: Computer Science;Decision Sciences;Engineering;Mathematics
Issue Date: 1-Feb-2008
Citation: Mathematical and Computer Modelling. Vol.47, No.3-4 (2008), 259-265
Abstract: Recently, we investigated the effect of delay on the asymptotic behavior of the model over(x, ̇) + x = f (x ({dot operator} - τ)) of population growth, when the nonlinearity f is a unimodal function. Now we prove that for large delay, there are several nonconstant (positive) periodic solutions. We also use knots theory to study periodic solutions with period 3 τ. Some of our results do not rely on the continuity of f and thus are applicable to wider range of biological problems in which the growth functions are piecewise continuous. © 2007 Elsevier Ltd. All rights reserved.
ISSN: 08957177
Appears in Collections:Scopus 2006-2010

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.